# SDR ABXA9801083

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 564332179
- Condition: Corroded
- Location: Ws 162-436
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, ON LEFT WING STRINGERS, AFTER TRAILING EDGE SKIN REMOVAL STATION XRS 162 TO 436.  REPAIRED IAW ABX REA D857-17828MR.
